# SDR R61A20090054

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 2,714 hours, 2,209 cycles
- System (JASC): 2300 · Communications System
- Part: Button
- Condition: Inoperative
- Location: Fa Call
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLIGHT ATTENDANT COCKPIT DOOR CONTROL PANEL EMERGENCY CALL PUSH BUTTON INOP AND WAS PLACED ON MEL.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF COCKPIT DOOR CONTROL PANEL, NO FAULTS FOUND PER EMB AMM, WHICH CLEARED THE MEL.
